# SDR SWAA2024050673856

- Difficulty date: April 11, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 19,664 hours, 10,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED STA500I AND LBL22 TO RBL22 WL156 FWD CARGO COMPARTMENT 2024-254609<[01] REPLACED ANGLE LOCATED STA500I AND LBL22 TO RBL22 WL156 FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0; B737-800 SRM 51-10-02-0G-0 STEP 9; DWG 143A9481; SHEET 17 AND REV. - AND DWG 143A9485; SHEET 11 AND REV. B. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE LOCATED STA500I AND LBL22 TO RBL22 WL156 FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0; B737-800 SRM 51-10-02-0G-0 STEP 9; DWG 143A9481; SHEET 17 AND REV. - AND DWG 143A9485; SHEET 11 AND REV. B. SEE INDIVIDUAL SIGN OFF BELOW.
